| Model Number |
8637-40 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a consumer (con) regarding a patient receiving intrathecal baclofen (unknown concentration and dose) via an implanted pump for non-malignant pain.It was reported that the patient experienced symptoms of a potential overdose and was admitted to the hospital (b)(6) 2021.The hospital was not able to find anything wrong with the patient.2024-06-27 rtg0609702 update (con) additional information was received from a consumer (con) reporting that the doctor "refuses" to believe there is something wrong with the pump.The caller inquired if the pump can malfunction without alarming.It was reported that one of the times the patient was admitted the patient was intubated.It was reported the patient has had all the signs of an overdose.